# SDR SWAA2022030174232

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SRVICE DOOR PANEL HAS CORROSION AT FWD HINGE (INTERNAL SURFACE) / ORIGINAL WATER SERVICE DOOR PANEL HAS 100% MATERIAL LOSS AT FWD HINGE POINT. VERIFIED NEW DOOR; 147A7221-43; IAW BOEING DWG #147A7221 REV. D APPLIED FINISHES TO NEW DOOR IAW AMM 51-21-41; AMM 51-21-72; AND AMM 51-21-73. A TAG # RI0141
